TRAUMA ANESTHESIOLOGY SOCIETY CONFERENCE TAS CON 2024 - EXPOSURE October 18, 2024 Theme: EXPOSURE

Tentative Lecture Agenda(Tentative)

11:00 - 12:00	Fellowship Director Meeting
12:00 – 13:00	BOD Meeting
13:00 – 13:15	Acknowledgment by Dr. James McCain, TAS President
13:15 - 14:00	 Speaker:- Bill Hughes, MD Topic:- Burn Management in Low Resource Setting Time :- 45 minutes
14:00 - 14:45	 Speakers:- Ruben Azocar, MD, Meera Gangadharan, MD and Paloma Toledo, MD; Monica Vavilala, MD, Moderator Topic :- The All-Rounder: Geriatrics, Pediatrics and Obstetrics Time :- 45 minutes
14:45 – 15:00	COMFORT BREAK
15:00 – 15:45	 Speaker:- Erik Schwenk, MD Topic:-Regional Anesthesia for Trauma Time :- 45 minutes
15:45 - 16:30	Abstract presentations by submitting residents/members.
16:30 – 16:45	COMFORT BREAK
16:45 - 17:30	 Speaker:- Jaime Baratta, MD Topic:- Compartment Syndrome and Regional Anesthesia Time :- 45 minutes
17:30 - 18:00	 Speaker:-Bethany Benish, MD Topic:- Hypothermic Rewarming Strategies Time:- 30 minutes
18:00 - 18:15 18:15 - 19:30	Closing Remarks by Dr. James Cain, TAS President DINNER RECEPTION